# SDR MK1Y20211011014

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SCRATCHES IN EXTERNALS FUSELAGE SKIN AMONG FASTENERS AREA, IN STA 1368, 0.4'' ABOVE S-31R. MAINTENANCE CLEANED DAMAGED AREA IN ACCORDANCE WITH BOEING 767-300 SRM 51-10-02, AND REMOVED AN EXISTING FASTENER IN ACCORDANCE WITH BOEING 767-300 SRM 51-40-02.
NDT INSPECTIONS:
1.	HFEC FOR DAMAGED AREA AND OPEN HOLE INSPECTION WERE PERFORMED WITHOUT ANY EVIDENCE FOR CRACKS OR CORROSION.
2.	INITIAL SKIN THICKNESS: 0.185''. MIN. THICKNESS: 0.182''.
BLENDOUT DIMENSIONS: 1.13'' X 1.05''.
